Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

625 Publikationen

2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller, J., 2018. vNM–Stable Sets for Totally Balanced Games, Center for Mathematical Economics Working Papers, no.581, aktual. Ausg., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas, O., 2018. Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model, Center for Mathematical Economics Working Papers, no.600, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., & Riedel, F., 2018. Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, no.597, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., et al., 2018. Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, no.596, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M., 2018. Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, no.599, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J., 2018. Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, no.582, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M., 2018. Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, no.588, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., & Schuhmann, P., 2018. An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, no.595, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova, M., et al., 2018. Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case, Center for Mathematical Economics Working Papers, no.598, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H., 2018. Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, no.585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H., 2018. A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, no.584, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T., & Panebianco, F., 2018. The transmission of continuous cultural traits in endogenous social networks, Center for Mathematical Economics Working Papers, no.579, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., & Landwehr, J., 2018. Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, no.517, Version Januar 2018., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović, L., 2018. Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors, Center for Mathematical Economics Working Papers, no.580, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li, H., Peng, S., & Soumana Hima, A., 2017. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion, Center for Mathematical Economics Working Papers, no.590, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari, G., & Koch, T., 2017. On a Strategic Model of Pollution Control , Center for Mathematical Economics Working Papers, no.586, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel, F., 2017. Uncertain acts in games, Center for Mathematical Economics Working Papers, no.571, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G., 2017. On a Class of Singular Stochastic Control Problems for Reflected Diffusions , Center for Mathematical Economics Working Papers, no.592, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., & Vargiolu, T., 2017. On the Singular Control of Exchange Rates , Center for Mathematical Economics Working Papers, no.594, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: harvard1

Export / Einbettung